# SDR ASAA2020021963209

- Difficulty date: February 16, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 49,872 hours, 14,759 cycles
- Engine: Cfmint CFM567B273
- Engine time: 46,449 hours, 13,772 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Limits
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GE DIAGNOSTICS REPORTS THE #2 ENGINE EXPERIENCED AN EGT EXCEEDANCE DURING TAKEOFF THAT MAY HAVE EXCEEDED THE TRANSIENT AREA LIMITS. PEAK EGT RECORDED ON REPORT 06  WAS 960 DEGREES DURING TAKEOFF (FLIGHT PHASE 4.) #2 ENGINE TREND DATA ALSO SHOWS A SUDDEN SHIFT IN VSV POSITION DIVERGENCE ON LAST TAKE OFF. GROUNDED - YES. PERFORMED B737-800 FIM 71-06 TASK 805 PARA A-F SEC (1)- (3) A NO FAULTS FOUND. NO LEAKS FOUND DURING PNEUMATIC LEAK CHECK. PERFORMED TEST 5 POWER ASSURANCE CHECKED REF B737-800 AMM 71-00-00-700-813-F00 TEST SATISFACTORY. ACCOMPLISHED HP COMPRESSOR BLADE BOROSCOPE INSPECTION REF AMM 72-00-00-200-817-F00 FOUND MULTIPLE BLADES OUT OF LIMITS IN STAGES 5, 8, 9. REPLACED #2 ENGINE PER T/C 78471000 & 78471001.
